# SDR SIMA20171209005

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 42,753 hours, 38,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN OMEGA BEAM SUPPORT, CRACKED AT FRAME 50. -C/A-REMOVED AND REPLACED INDICATED L/H CABIN OMEGA BEAM SUPPORT IAW SRM 51-40-02.
